# SDR O9IA2018042900001

- Difficulty date: April 29, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N544LM
- Make and model: Lear 35LEAR
- Aircraft serial: 35500
- Aircraft time: 17,879 hours, 13,029 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,  CREW SELECTED GEAR DOWN.  ONLY RECEIVED THE GREEN LIGHT ON THE NOSE GEAR AND HAD RED LIGHTS ON THE MAIN GEAR.   GEAR WAS CYCLED UP AND ALL LIGHTS WENT OUT AS NORMAL.  SECOND ATTEMPT TO LOWER GEAR RESULTED IN NO LIGHTS.  TRIED TWO MORE TIMES WITH THE SAME RESULTS.  CREW ALERTED THE TOWER AND ABORTED THE LANDING.  THE EMERGENCY GEAR EXTENSION WAS THEN USED TO LOWER THE GEAR.  ON THE ATTEMPT TO LOWER THE GEAR WITH THE EMERGENCY EXTENSION, AGAIN ONLY THE NOSE GEAR GREEN LIGHT ILLUMINATED AND BOTH MAIN GEAR HAD RED.   THEN PERFORMED A FLY BY OF THE TOWER TO CONFIRM GEAR STATUS.  TOWER REPORTED THE NOSE LOOKED DOWN, MAIN GEAR DOORS LOOKED OPEN, AND ONLY THE RT GEAR LOOKED LIKE IT WAS PARTIALLY OUT.  THE CREW DECLARED THAT THEY WOULD BE LANDING WITH THE GEAR UP.  WHEN IN THE PATTERN TO LAND, THE CREW TRIED ONE MORE TIME TO EXTEND THE GEAR UTILIZING THE EMERGENCY EXTENSION SYSTEM AND GOT ALL THREE GREEN LIGHTS.  AIRCRAFT LANDED SAFELY.  OPEN
